Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An approximation to $ \Omega \sp{n}\Sigma \sp{n}X$

Authors: J. Caruso and S. Waner
Journal: Trans. Amer. Math. Soc. 265 (1981), 147-162
MSC: Primary 55P35; Secondary 55P40
MathSciNet review: 607113
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For an arbitrary (nonconnected) based space $ X$, a geometrical construction $ {\tilde C_n}X$ is given, such that $ {\tilde C_n}X$ is weakly homotopy-equivalent to $ {\Omega ^n}{\Sigma ^n}X$ as a $ {\mathcal{C}_n}$-space.

References [Enhancements On Off] (What's this?)

  • [1] F. Cohen, J. P. May and L. Taylor, Splittings of certain spaces CX, Math. Proc. Cambridge Philos. Soc. 84 (1978), 465-496. MR 503007 (80a:55010)
  • [2] A. Dold and R. Thom, Quasifaserungen und unendlische symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239-281. MR 0097062 (20:3542)
  • [3] J. P. May, The geometry of iterated loop spaces, Lecture Notes in Math., vol. 271, Springer-Verlag, Berlin and New York, 1972. MR 0420610 (54:8623b)
  • [4] D. McDuff, Configuration spaces of positive and negative particles, Topology 14 (1975), 91-107. MR 0358766 (50:11225)
  • [5] G. Segal, Configuration spaces and iterated loop spaces, Invent. Math. 21 (1973), 213-221. MR 0331377 (48:9710)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P35, 55P40

Retrieve articles in all journals with MSC: 55P35, 55P40

Additional Information

Keywords: Iterated loop spaces, little cubes, operad, partial little cubes
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society